MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380; ELECTROCARDIOGRAPH
Model Number ELI380-ACX11
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.¿ device is indicated for use to provide interpretation of the data for consideration by a physician.¿ device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.¿ the interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.¿ device is indicated for use on adult and pediatric populations.¿ the device is not intended to be used as a vital signs physiological monitor.Troubleshooting determined that the device was running on an older software version.The customer was advised to perform a hard reset of the device to reconnect to the network and the customer will upload the latest firmware version to resolve the ongoing connectivity issue.Based on this information, no further action is required at this time if the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s.Based on an analysis of the risk file, a failed connection on an eli380 may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, hillrom is reporting this alleged connection failure as a product malfunction.
 
Event or Problem Description
The customer reported intermittent connection issues with the eli380 unit.This incident was captured under hillrom complaint ref # (b)(4).
 
Event or Problem Description
The customer reported intermittent connection issues with the eli380 unit.This incident was captured under baxter complaint ref # (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is a correction to the previously submitted mdr.Following communication from the fda regarding incorrect/missing udi numbers, baxter reviewed the subject mdr and determined brand name, 510k, and udi corrections were required to this mdr in alignment with the gudid.

Brand Name
ELI380
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
kayla miller
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17852328
Report Number2183461-2023-00023
Device Sequence Number11610491
Product Code DPS
UDI-Device Identifier00812345024531
UDI-Public(01)00812345024531
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-ACX11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown